# SDR DALA2017030301742

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN BELOW FORWARD NR 3 STOP FITTING AT MID CARGO DOOR.  REMOVED THE CRACK IAW SRM 52-30-02.  FABRICATED AND INSTALLED A DOUBLER IAW SRM 52-30-02.
